# SDR SWAA2022051091017

- Difficulty date: April 4, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET LOCATED BS344 AT LBL58 AND WL208.1 AT FWD GALLEY AREA 2022-168800 / [01] REPLACED SUPPORT BRACKET LOCATED BS344 AT LBL58 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9;[02] REPLACED SUPPORT BRACKET LOCATED BS344 AT LBL58 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9
